Jump to content
CrazyBoards.org

Not doing well, freaking brain..


Recommended Posts

Okay sorry about the ramble, seems I do that well....give you a little intro...

I have GAD, SAD, anxiety issues, OCD, PTSD and I think that's it?

I'm on my second try w/Cymbalta (only on 30 mg).  DIdn't like it the 1st time because it caused sleep disruptions, now the 2nd try - 30 mg. doing the same.

Last time I saw p dr. said to continue on 30 of Cymbalta and try Klonopin at night (.5) cause I seem to have a anxiety/insomnia issue. That worked well for bout a week, then the break through sleep waking thing started again...called dr. & she suggested xanax at night instead. 

My ISSUE is I don't want to become forever dependent on a sleep aid, I would rather at this point chuck the Cymbalta and try something else but I feel like a fucking pest both on this board and with my doctor. 

I seem to get no good advice and I'm spinning in circles.  I've been on Zoloft and after 11 yrs kinda pooped out, Lexapro increased my anxiety and weight quickly, Seroquel made my heart race, trazadone didn't help at all so ...

I need someones help/advice on a change of AD's.  Can anyone help?  I'm getting to that very desperate point where you get frustrated and pissed off at everyone and everything.  PLEASE HELP!

Link to comment
Share on other sites

Okay sorry about the ramble, seems I do that well....give you a little intro...

I have GAD, SAD, anxiety issues, OCD, PTSD and I think that's it?

I'm on my second try w/Cymbalta (only on 30 mg).  DIdn't like it the 1st time because it caused sleep disruptions, now the 2nd try - 30 mg. doing the same.

Last time I saw p dr. said to continue on 30 of Cymbalta and try Klonopin at night (.5) cause I seem to have a anxiety/insomnia issue. That worked well for bout a week, then the break through sleep waking thing started again...called dr. & she suggested xanax at night instead. 

My ISSUE is I don't want to become forever dependent on a sleep aid, I would rather at this point chuck the Cymbalta and try something else but I feel like a fucking pest both on this board and with my doctor. 

I seem to get no good advice and I'm spinning in circles.  I've been on Zoloft and after 11 yrs kinda pooped out, Lexapro increased my anxiety and weight quickly, Seroquel made my heart race, trazadone didn't help at all so ...

I need someones help/advice on a change of AD's.  Can anyone help?  I'm getting to that very desperate point where you get frustrated and pissed off at everyone and everything.  PLEASE HELP!

<{POST_SNAPBACK}>

I have no advice, but wanted to let you know I'm listening. I'm kind of at the end of my own tether with my migraines. I'm seeing my doc this afternoon, and after 33 years of this, I'm so cynical that anything will ever work to prevent them, and the triptans I take to abort them are draining my savings account, which I desperately need as I have nobody as a net if I ever get in a financial jam. Grrrr.

That probably wasn't helpful at all--but I can relate...

S9

Link to comment
Share on other sites

Have you told your doctor this?  Any good doctor should take your concerns seriously. 

Sometimes the sleep disruptions involved with Cymbalta will peter out after a few weeks/months.  If it's helping your anxiety, it might be worth it to take the sleep aids for awhile and then see if you can sleep without them.

I feel your pain- I'm on 60 mgs of Cymbalta (among other things) and am having a host of sleep issues right now.  They pop in and out, for me. 

Again- tell your doctor, explicitly, that you don't see the xanax or klonopin as an extended solution, if you haven't already.  If you're not willing to keep trying this med, you're not willing- and a doctor should understand that.

However, there is a chance that after awhile the sleep stuff will go away- and it sounds like you've had problems finding a med that works.  So if this one (mostly) does, it might be worth it to tough it out for awhile.

Link to comment
Share on other sites

Becca, thanks for your reply.  Unfortunately first time round w/cymbalta at 60 mg. I was on it for at least 5 months.  I was hoping a smaller dose this time round would not interfere w/the sleep.  Wrong!  Now I'm just in a huge pissy mood, want to flush my meds and go rock in a corner for a while!  AHHH!

I just need to get this all straightened out.  My pdr. seems to be a good listner (she did notice the insomnia anxiety and the klonopin did help a bit and I really did like it (it didn't give me as much of a hangover effect as xanax), so I guess my problem now is I need to chuck the Cymbalta and move over to something else but what the Hell else is the problem!?  No one seems to be able to understand me and I don't know where else to turn! ;) Kris

Link to comment
Share on other sites

Hi, I don't have your type of problems, but have my own. I may know how you feel. Since your pdoc is a good listner maybe she would be willing to keep trying different things. It took me years (like 20) to find something right for me. (Lamictal, Abilify & Xanax).

Just keep on going to her as much as you can. Maybe you will hit on something. I feel for you! It's rough when you feel like s**t.

fc

Link to comment
Share on other sites

Thanks Fred-C, also from Michigan!  I sometimes don't feel like I'm being heard, even on this board!  Well I guess I should say I usually don't feel like I'm being heard.  I think I'll trash the Cymbalta, stick with the Klonopin and perhaps switch to Prozac?  Thanks again.

Link to comment
Share on other sites

Kris here's a Kiss for ya.... I am now down to 45mg of C I may try 30 tomorrow.. I'm not having any s/e except I've noticed the past few nights I've been having trouble staying asleep.  At my 5 months being on 90 to then 60 mg I wqas able to get sleepy but stressed about not staying asleep so I would take my regular k anyway.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...